3rd day on my new a/d, feel so awfull,feel more anxious than ever,dread going out tomorrow on my own,can't stop shaking .had no food today can't face any.
I know how hard it is when you have no appetite but the less you eat the more shaky you will feel. Try to sip plenty of water and nibble on biscuits or toast if you can. I used to make ovaltine(any milky drink will give you some calories) and it's easier to drink than eat when you feel rough. Meds can take time to work and finding the one that suits you can take time too. You will get there love eve x
Hi Meg what is the name of your medication xx
Hi Meg when I started on my medication my 2nd day I decided I wasn't taking anymore I had the same side effects as you if I looked at food I felt sick couldn't even drink a cup of tea. Third day I wouldn't take them and decided I could do it without medication that was 2nd December on the 16 th I was flying to Hong Kong I didn't know how I was going to get on the plane I was so anxious. I went and spoke to my friend who is a pharmacist for boots he sat me down and told me to give them ago and try and put up with the side effects they would go after about a week things started to get better I've been on them for 5 weeks and I feel much better than I have for a long time. I'm a 65 year old lady and it's the first time I've taken a/d but I didn't want to keep feeling how I was feeling. I do hope you feel better soon I'm sure you will xxx
Thank u for kind words Hun xxx
If I can do it Meg you can.
Thanks love xxxx
Hi meg I'm on this too. It takes awhile to get used to it and hopefully your body will adjust and you will feel better. It's the best med I have ever been on for me personally xxx
Its not doing grt so far I feel awfull
Hi Meg Yes those bloody side effects. I bought some energy boost drinks when I lost my appetite.. They help with filling the stomach with some good nutrients... As well as having a physiological effect that at least I was taking something... Then I would Roast a coupla chicken breasts in the day and eat them in a sandwich or whatever later at night when my app returned ..For me it was very important to know that I was doing something positive for my health and well being... I still can't eat in the daytime I just don't get hungry. I do drink a lot of water and juice. Don't let your body/brain get dehydrated as the effects are not good....x steve
Iv had plenty to drink today,and just had cheese and crackers xxx
I found soup really easy to eat when I didn't feel like eating. No chewing.... just slips on down.
Hope the side effects go away soon. Julie xx
Thanks Julie xxxx
Hi meg, I hope you have got some food, just little and often will do, even if its slice of toast, or biscuits, soups, I put them in a mug and drink it, anything that you can manage Meg, little and often, you must eat when taken ADs , hope you feel better soon and the ADs settle for you
Yes I have done Hun xxx
Hi meg,sorry to hear about the awful time your having.My appetite went for about 2 weeks,lived on plain biscuits,soup and tea.Like you didn't want to eat,then one day felt hungry and my appetite came back slowly.Hope you feel better very soon,thinking of you.Love Anne x
Thsnk u very much love xxx
have you tried motilium,my dr always gives them to me,to stop nausea,when he puts me on antibiotics,they even help with the jitters you get in your tummy with anxiety,it will take a while to get used to your meds,but these will help with the sickness.....love Miarose.xx
Uv hit the nail right on the head that's exactly wats happening,but I thought mot ilium was only for diarrhoea ?
I think your mixing these up with imodium,thats for diarrhoea....but these are motilium,completely different,they work for me,so they are worth a try.xx
Yes I must have,il give anything a try il get some tomorrow,thanks darlin xxx
In the past when I was feeling really ill, flu like symptoms, pain and muscle twitching, it was because...
I've only ever done limited amounts of embroidery. I'm pleased with the way it turned out and I'm almost...
Start a Community